Alert archive / Indiana / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 13, NWS Indianapolis, IN

March 23, 2023Morgan County, Putnam County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 23, 2023, 10:31 AM EDT for Morgan County, Putnam County, Indiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2023, 10:31 AM EDT (14:31 UTC)
Expired
Mar 23, 2023, 11:00 AM EDT
In force
29 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Morgan County, IN, Putnam County, IN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 310 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
487 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
310 m²/s²
0-3 km storm-relative helicity
376 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

469 
WUUS53 KIND 231431
SVRIND
INC109-133-231500-
/O.NEW.KIND.SV.W.0013.230323T1431Z-230323T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
1031 AM EDT Thu Mar 23 2023

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Central Morgan County in central Indiana...
  Southeastern Putnam County in west central Indiana...

* Until 1100 AM EDT.

* At 1031 AM EDT, a severe thunderstorm was located 10 miles
  southeast of Greencastle, or 26 miles northwest of Bloomington,
  moving east at 55 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Eminence and Little Point around 1035 AM EDT.
  Monrovia around 1045 AM EDT.
  Brooklyn, Bethany, Centerton and Lake Hart around 1050 AM EDT.

Other locations in the path of this severe thunderstorm include
Mooresville and Waverly.

This includes Interstate 70 between mile markers 43 and 52.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3957 8678 3960 8625 3946 8625 3947 8678
TIME...MOT...LOC 1431Z 265DEG 47KT 3952 8672 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

White
3 follow-up statements
770 
WWUS53 KIND 231437
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1037 AM EDT Thu Mar 23 2023

INC133-231446-
/O.CAN.KIND.SV.W.0013.000000T0000Z-230323T1500Z/
Putnam IN-
1037 AM EDT Thu Mar 23 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUTNAM COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3955 8666 3957 8665 3958 8666 3960 8625
      3946 8625 3947 8669 3952 8669
TIME...MOT...LOC 1436Z 265DEG 47KT 3953 8662 

$$

INC109-231500-
/O.CON.KIND.SV.W.0013.000000T0000Z-230323T1500Z/
Morgan IN-
1037 AM EDT Thu Mar 23 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT
FOR CENTRAL MORGAN COUNTY...

At 1036 AM EDT, a severe thunderstorm was located 12 miles northwest
of Martinsville, or 25 miles north of Bloomington, moving east at 55
mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe storm will be near...
  Monrovia around 1045 AM EDT.
  Brooklyn, Bethany, Centerton and Lake Hart around 1050 AM EDT.

Other locations in the path of this severe thunderstorm include
Mooresville and Waverly.

This includes Interstate 70 between mile markers 50 and 53.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3955 8666 3957 8665 3958 8666 3960 8625
      3946 8625 3947 8669 3952 8669
TIME...MOT...LOC 1436Z 265DEG 47KT 3953 8662 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

White
329 
WWUS53 KIND 231443
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1043 AM EDT Thu Mar 23 2023

INC109-231500-
/O.CON.KIND.SV.W.0013.000000T0000Z-230323T1500Z/
Morgan IN-
1043 AM EDT Thu Mar 23 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT
FOR NORTHEASTERN MORGAN COUNTY...

At 1043 AM EDT, a severe thunderstorm was located near Martinsville,
or 22 miles north of Bloomington, moving east at 50 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe storm will be near...
  Waverly around 1055 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3958 8625 3946 8625 3947 8652 3956 8653
TIME...MOT...LOC 1443Z 268DEG 44KT 3949 8646 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

White
278 
WWUS53 KIND 231455
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1055 AM EDT Thu Mar 23 2023

INC109-231505-
/O.EXP.KIND.SV.W.0013.000000T0000Z-230323T1500Z/
Morgan IN-
1055 AM EDT Thu Mar 23 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORGAN COUNTY
WILL EXPIRE AT 1100 AM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3958 8625 3946 8625 3947 8652 3956 8653
TIME...MOT...LOC 1455Z 265DEG 47KT 3950 8626 

$$

White

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 10:04 AM EDT, 27 minutes earlier.

Area forecast discussion, Mar 23, 10:04 AM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1004 AM EDT Thu Mar 23 2023

.Forecast Update...
Issued at 1003 AM EDT Thu Mar 23 2023

The forecast remains in good shape with only minor adjustments made
to match observations and slightly adjusted POPs. Current radar
shows a broken line of showers and thunderstorms associated with an
upper level impulse moving into central Indiana. These storms are
are elevated as forecast soundings show a low level inversion across
the area. Due to this, small hail and perhaps marginally severe hail
will be the main threat. Elevated instability is currently modest
but will gradually increase into the afternoon. This threat will
mainly be focused across southern portions of the area as a cold
front gradually moves south through the day.

Temperatures will follow a non-diurnal curve as the aforementioned
front drifts southeast through the day. The front is currently
draped across northwest portions of the area with temperatures
already beginning to fall near Lafayette.

&&

.Short Term...(Today and tonight)
Issued at 300 AM EDT Thu Mar 23 2023

* Scattered showers and thunderstorms at times through the morning
* Cold front sweeps through much of central Indiana this afternoon
* Renewed rain and thunderstorms developing overnight

Currently across central Indiana one can find low clouds along with
drizzle/mist in just about every location. A stubborn low-level
inversion with warm moist advection is to thank for this. The
overall setup is not expected to change much in the next 12 or more
hours, so expect continued damp and dreary conditions. The inversion
has limited winds a bit, at least compared to model guidance, which
was anticipated. Some gustiness should return as low-level warm
advection erodes the inversion somewhat. Still, enough of an
inversion should remain that we will continue the trend of going
under guidance in terms of wind. Gust potential is about 20-25kts at
most.

Aloft, much stronger warm air advection continues which has
steepened mid-level lapse rates enough to generate elevated
instability. SPC mesoanalysis places western Indiana and most of
Illinois within a broad region of 500-1000 J/KG MUCAPE. Based on
latest soundings, updrafts appear to be rooted between 850-750mb.
The shear profile from this layer upward can be characterized by a
fairly long and straight hodograph, with effective shear values
around 50kts. The bulk of the CAPE falls within the hail growth
zone, and with fast anvil-level winds one would expect potential for
isolated severe hail. However, given the skinny CAPE profile and
deeply moist environment...would only expect sub-severe hail at
most. In fact, aside from a few MPING reports of pea-sized hail, no
severe hail reports have been received despite rather impressive
signatures on radar. Some of the more organized cells have deviated
from the mean flow a bit, taking on a more easterly direction. This
closely follows Bunkers Right as calculated from recent RAP
soundings. Any cell that displays such deviant motion would be the
most likely to contain sub-severe small hail.

The convective threat should continue for a few more hours, likely
beginning to diminish after about 12z. The primary source of forcing
appears to be a vort max embedded in the flow aloft. Most guidance
depict this feature beginning to exit the area later this
morning...with some lagging convection possible as late as 18z.
After that, most CAMs show a generally decreasing threat of
convection as we head into the afternoon. Scattered showers should
remain, however, as a cold front enters the CWA from the north. This
front will provide enough low-level forcing that showers will be
common from time to time.

As the front slowly sags southward, an abrupt wind shift from
southwesterly to northerly is expected. BUFKIT soundings hint at this
being a rather shallow front, with southwesterly flow and warm air
advection continuing above 850mb. By late evening, this front should
be most of the way through the CWA...but will be slowing to a crawl
and eventually stalling. This will allow a classic over-running
setup to commence...with widespread rainfall breaking out along the
front after about 00z. Another subtle vort max aloft may aid
precipitation formation as well. Models retain weak elevated CAPE,
so some embedded convection along and just south of the boundary
will likely enhance rainfall amounts. This area should be narrow,
and the eventual location of the front when it stalls will determine
who sees this heavier rainfall. This will be the first wave of
heavier rainfall that could lead to flooding potential which has
been well-advertised. Additional heavy rainfall is expected to
continue into the early long range period.

Temperatures will not follow a diurnal curve, and should peak early
in the day before sharply falling as the front sweeps through. Look
for highs in the low to mid 60s before a drop into the 40s occurs
this afternoon within the post-frontal environment.

&&

.Long Term...(Friday through Wednesday)
Issued at 300 AM EDT Thu Mar 23 2023

* Heavy rain and flooding Continues into Saturday Morning
* Seasonable Temperatures into Next Week

A highly amplified flow pattern aloft with a ridge centered over the
Southeast states and a trough progressing east through the Rockies.
This will keep a southwest flow directed towards the Ohio Valley
with deep moisture emanating from the equatorial Pacific advecting
across the region. The trough will sharpen through early Saturday as
energy from the polar jet phases with the subtropical jet...
developing a rapidly deepening upper low that will track into the
Great Lakes Saturday while energizing a surface wave moving
northeast out of Texas and across central Indiana early Saturday.
This surface low will bring a second round of heavy rainfall to the
region Friday night...along with a period of strong winds early
Saturday.

The frontal boundary will shift south to near the Ohio River Friday
morning with moderate to heavy rainfall gradually dropping into
southern Indiana. The intensifying surface wave will lift into the
lower Ohio Valley Friday evening pulling the front back north into
the forecast area. A 50-60kt low level jet will nose into the region
Friday night as mid and upper level diffluence increase. and a 500mb
jet at 100-110kts pivots across the Ohio Valley. This will set the
stage for strong forcing aloft which will promote widespread
moderate to heavy rainfall with embedded convection along and ahead
of the cold front contributing to higher rainfall rates as well. In
addition... there are hints of a TROWAL feature set to track across
the southeast parts of the forecast area which could further enhance
rainfall rates.

Confidence is high in an additional 1 to 2 inches of rain Friday
evening into early Saturday morning...with a swath of heavier
amounts that may approach 3 inches in a few locations across the
southeast half of central Indiana. This would bring storm total rain
from this morning through Saturday exceeding 3" for all of the
forecast area along and south of I-70 with a narrow axis of 4-5"+
possible across south central Indiana. The heavy rainfall expected
Friday night will produce widespread flooding and cause rivers and
streams to rise. See the Hydrology section below for more specific
details on the flooding potential and impacts to area streams and
rivers.

Another component to the strong surface wave tracking across the
area Friday night will be an increasing threat for a period of
strong gradient winds in the immediate wake of the frontal passage.
Model soundings show lapse rates quickly steepening up to about 5kft
early Saturday morning with even a hint of shallow instability. With
the strong low level jet still across the area...winds will get
pulled to the surface relatively easy with the potential for peak
gusts to reach 45-50mph from 06Z through midday Saturday. As the low
moves away quickly to the northeast Saturday afternoon...raw...
chilly and brisk conditions will be left with temperatures falling
in addition to the lingering gusty winds.

High pressure will move through the Ohio Valley Saturday night and
Sunday with a period of much needed dry conditions after the
excessive rainfall anticipated over the next few days. A quick
moving upper level wave will track across the area Sunday night and
Monday with a few showers. Periodic chances for rain will persist
into early Tuesday as a broad W/SW flow persists in the upper
levels. A stronger high pressure ridge will build across the region
for midweek before unsettled weather returns towards the end of next
week as a frontal boundary aligns across the lower Great Lakes.
Temperatures will be seasonable throughout next week with highs
mainly in the 50s...possibly warming into the 60s by next Thursday.

&&

.Aviation...(12Z TAF Issuance)
Issued at 637 AM EDT Thu Mar 23 2023

Impacts:

- MVFR conditions trending towards IFR by late in the TAF period

- Scattered showers at times today, possibly a rumble of thunder

- SW winds with gusts to around 25 to 30kts, then a prominent wind
  shift to northerly in the afternoon with decreasing winds

- Non-convective low level wind shear through 14z

Discussion:

MVFR conditions are widespread across the region this morning, with
scattered showers and gusty winds. Enough elevated instability
exists for a few isolated thunderstorms. The chance is low enough
that thunder is not specifically included in the TAFs...the best
chance of thunder would be HUF, IND, and LAF. After about 16z,
thunder chances diminish, but scattered rain showers should remain
as a cold front slowly drifts south across central Indiana. On the
warm side of this front, southwesterly winds around 15-20kts are
likely with gusts to 30kts at times. As the front passes each
terminal, an abrupt wind shift to northerly and eventually
northeasterly is expected, with decreasing wind speeds. This should
occur around 12-14z up north and by 20-23z down south. The front
should slow to a crawl and act as a focus for renewed
rain/thunderstorm activity after 00z. A light to moderate steady
rain is expected north of the front with embedded thunderstorms
along and to the south of it.

&&

.Hydrology...
* Heavy rainfall will produce flooding into the weekend

An increased risk for flooding arrives this evening into early
Friday with very heavy rain expected as a frontal boundary drifts
south through central Indiana. While amounts have lowered slightly
from earlier model runs...confidence is high on impactful rain
amounts focused especially across south central Indiana.
Probabilistic output puts the potential for at least 2 inches of
rain nearly 100 percent across the southern half of Indiana.

The second portion of the flooding concerns will come late Friday
into Saturday morning...bringing another axis of heavy rainfall with
the expectation for an additional 1 to 2 inches across all of
central Indiana...and a swath of 2+ inches across southern portions
of the area. Probabilistic output continues with nearly 100 percent
for at least 2 inches of rain across southern Indiana between the
two events and a 50-60% chance for amounts in excess of 4 inches.

MMEFS ensembles show that widespread minor to moderate river
flooding likely across most of central Indiana with the potential
even for a few spots to approach major flood levels should the
higher amounts be realized. In addition to river/stream flooding,
flash flooding is possible along with more widespread flooding of
low lying and flood prone areas. Flooding of mainstem rivers is
expected to continue through the weekend and into next week.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flood Watch from 8 PM EDT this evening through Saturday morning
for INZ045>049-051>057-060>065-067>072.

&&

Update...Melo
Short Term...Eckhoff
Long Term...Ryan
Aviation...Eckhoff
Hydrology...Ryan
Hazardous weather outlook, Mar 23, 4:01 AM EDT, 6 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
401 AM EDT Thu Mar 23 2023

INZ021-028>031-035>049-051>057-060>065-067>072-240815-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
401 AM EDT Thu Mar 23 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Isolated thunderstorms are possible early today. A few thunderstorms
may produce small hail.

Heavy rain is likely to develop tonight, especially over southern
portions of central Indiana.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heavy rainfall is expected to continue into Friday and Saturday.
Localized flooding is likely to develop. From late today through
Saturday morning, anywhere from 2 to 4 inches of rain is possible,
with highest amounts south of Indianapolis. Locally higher amounts
are possible across the south.

Isolated thunderstorms are possible at times from Friday through
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be likely beginning Thursday Evening. With
impending KIND outage, spotter reports will be especially important.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Mar 23, 10:19 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1019 AM EDT Thu Mar 23 2023

INZ045-046-052-054-231445-
Clay IN-Morgan IN-Putnam IN-Hendricks IN-
1019 AM EDT Thu Mar 23 2023

...NICKEL SIZED HAIL MAY IMPACT PORTIONS OF SOUTHERN PUTNAM AND
WESTERN MORGAN COUNTY THROUGH 1045 AM EDT...

At 1018 AM EDT, Doppler radar was tracking a strong thunderstorm near
Brazil, or 20 miles east of Terre Haute, moving east at 60 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Greencastle around 1030 AM EDT.

This includes Interstate 70 between mile markers 28 and 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3961 8705 3961 8701 3962 8699 3973 8647
      3948 8643 3947 8667 3947 8694 3946 8694
      3945 8704 3960 8706
TIME...MOT...LOC 1418Z 260DEG 53KT 3953 8700

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

White

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 2:44 AM EDTSpecial Weather StatementINDTipton46 min
Mar 23, 3:36 AM EDTSpecial Weather StatementINDDelaware, Madison24 min
Mar 23, 4:05 AM EDTSpecial Weather StatementINDRandolph25 min
Mar 23, 10:19 AM EDTSpecial Weather StatementINDMorgan26 min
Mar 23, 10:36 AM EDTSpecial Weather StatementINDMarion24 min
Mar 23, 10:51 AM EDTSpecial Weather StatementINDJohnson24 min
Mar 23, 11:08 AM EDTSpecial Weather StatementINDHancock22 min
Mar 23, 11:56 AM EDTRiver Flood WarningINDClay, Greene3 days
Mar 23, 11:56 AM EDTRiver Flood WarningINDGreene, Monroe, Owen6 days
Mar 23, 11:56 AM EDTRiver Flood WarningINDDaviess, Greene, Knox8 days
Mar 23, 11:56 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike20 days
Mar 23, 11:56 AM EDTRiver Flood WarningINDDaviess, Greene, Knox8 days
Mar 23, 11:56 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike9 days
Mar 23, 11:56 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen6 days
Mar 23, 11:56 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen21 days
Mar 23, 11:56 AM EDTRiver Flood WarningINDGibson, Knox22 days
Mar 23, 12:16 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington21 days
Mar 23, 12:16 PM EDTRiver Flood WarningINDShelby4 days
Mar 23, 12:16 PM EDTRiver Flood WarningINDLawrence, Martin21 days
Mar 23, 12:16 PM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby21 days
Mar 23, 12:16 PM EDTRiver Flood WarningINDBartholomew4 days
Mar 23, 12:16 PM EDTRiver Flood WarningINDBartholomew, Jackson5 days
Mar 23, 12:16 PM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike10 days
Mar 23, 12:22 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo15 days
Mar 23, 12:22 PM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren21 days
Mar 23, 12:22 PM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren8 days
Mar 23, 12:22 PM EDTRiver Flood WarningINDSullivan, Vigo14 days
Mar 23, 12:22 PM EDTRiver Flood WarningINDKnox, Sullivan21 days
Mar 23, 12:22 PM EDTRiver Flood WarningINDKnox, Sullivan17 days
Mar 23, 12:22 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo7 days
Mar 23, 12:22 PM EDTRiver Flood WarningINDKnox21 days
Mar 23, 6:20 PM EDTSpecial Weather StatementINDDaviess, Knox25 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.